# SDR CALA2023012000161

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 88,356 hours, 21,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 14928
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R&R EMERGENCY LIGHT BATERY PACK LOCATED AFT OF THE GALLEY AREA LIGHT PANEL BETWEEN L1 AND R1 DOOR. BATTERY PACK DID NOT HOLD CHARGE REMOVED AND REPLACED EMERGENCY LIGHT BATERY PACK LOCATED AFT OF THE GALLEY AREA LIGHT PANEL BETWEEN L1 AND R1 DOOR. IAW AMM 35-51-07 REV 130
